# SDR 0375

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- Engine: Pwa JT3D3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP TASK 5570-0551 FORWARD LOWER CARGO COMPARTMENT CIRCUMFERENTIAL FRAME LOWER LEG CORRODED AT FS 80 BETWEEN LONGERON 36R AND 35R AND IDENTIFIED AS LEVEL 2 CORROSION.
